# SDR 20000801SH029

- Difficulty date: July 8, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 350A37112602
- Condition: Worn
- Location: Scissor Link
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING FROZE CAUSING EXCESS WEAR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
